当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • Guan Jing, Shi Daoji, He Yuanyuan, Copula QuantileRegression and Measurement of Risk in Finance. 2008 InternationalConference on Service Systems and Service Management, EI:090111835251

  • 关静,史道济,分位数回归与上证综指VaR研究,统计与信息论坛,2008,23(12):15-19

  • 关静,史道济, 应用二元极值模型度量金融风险,数据分析,2008,4(3):73-84

  • 关静,郭慧,葛琳, 基于阿基米德Copula 的投资组合风险分析,天津大学学报,2008,7(41): 884-888,EI: 084011613657

  • 王萍,臧玉卫,刘丹红.小波变换的地下含水层分层法. 计算机与应用化学, 2008, Vol.25, No.11:1384-1388.

  • 王萍,臧玉卫,马刚,刘丹红.基于沃尔什变换的电测井曲线分层算法. 计算机应用, 2008, Vol.28, No.s2:366-368(371).

  • Remarks on Gieseker's Degeneration and its Normalization AMS/IP Studies in Advanced Mathematics, vol. 42 (2008), 177-191.

  • Direct images of bundles under Frobenius morphism, Invent. Math. 173 (2008), 427-447.

  • The simultaneous packing and covering constants in the plane, Advances in Math., 218 (2008), 653-672.

  • The kissing number, blocking number and covering number of a convex body, Contemp. Math. 453 (2008), 529-548.

  • 次序统计量X(1)和X(n)之间的相关性研究,应用概率统计,2008,24(4):381-387

  • Ze-Hua Zhou and Ren-Yu Chen, Weighted composition operator from F(p,q,s) space to the Bloch type spaces on the unit ball, Internat. J. Math. 19(8) (2008), 899-926. (SCI: 359VP)

  • William Y.C. Chen and Arthur L.B. Yang, Stanley's zrank conjecture on skew partitions, Trans. Amer. Math. Soc. 360 (2008) 3121–3131; arXiv: math.CO/0509181. [citations 1].

  • Vincent Y.B. Chen, William Y.C. Chen, and Nancy S.S. Gu, The Abel lemma and the q-Gosper algorithm, Math. Comp. 77 (2008) 1057-1074; arXiv: math.CO/0607359. [citations 2].

  • William Y.C. Chen, Susan Y.J. Wu, and Catherine H. Yan, Linked partitions and linked cycles, European J. Combin. 29 (2008) 1408-1426; arXiv: math.CO/0607719. [citations 15].

  • William Y.C. Chen and Laura L.M. Yang, On Postnikov's hook length formula for binary trees, European J. Combin. 29 (2008) 1563-1565; arXiv: math.CO/0504260. [citations 19].

  • William Y.C. Chen, Ira M. Gessel, Catherine H. Yan and Arthur L.B. Yang, A major index for matchings and set partitions, J. Combin. Theory Ser. A 115 (6) (2008) 1069-1076;arXiv: math.CO/0701096. [citations 6].

  • William Y.C. Chen, Jing Qin, and Christian M. Reidys, Crossings and nestings in tangled diagrams, Electron. J. Combin. 15 (2008) #R86; arXiv:math.CO/0710.4053. [citations 30].

  • William Y.C. Chen, Eva Y.P. Deng, and Laura L.M. Yang, Riordan paths and derangements, Discrete Math. 308 (11) (2008) 2222-2227; arXiv: math.CO/0602298. [citations 4].

  • William Y.C. Chen and Deheng Xu, Labeled partitions and the q-derangement numbers, SIAM J. Discrete Math. 22 (3) (2008) 1099-1104; arXiv: math.CO/0606481. [citations 5].

  • William Y.C. Chen, Peter Paule, and Husam L. Saad, Converging to Gosper's algorithm, Adv. Appl. Math. 41 (2008) 351–364; arXiv:0711.3386v1. [citations 9].

  • William Y.C. Chen, Sherry H.F. Yan, and Laura L.M. Yang, Identities from weighted Motzkin paths, Adv. Appl. Math. 41 (2008) 329–334; [citations 17].

  • William Y.C. Chen, Qing-Hu Hou, and Yan-Ping Mu, Non-terminating basic hypergeometric series and the q-Zeilberger algorithm, Proc. Edinburgh Math. Soc. 51 (2008) 609-633; arXiv: math.CO/0509281. [citations 7].

  • William Y.C. Chen, Carol J. Wang, and Larry X.W. Wang, The limiting distribution of the coefficients of the q-Catalan numbers, Proc. Amer. Math. Soc. 136 (11) (2008) 3759-3767;arXiv: math.CO/0708.2574. [citations 6].

  • William Y.C. Chen, Andreas W.M. Dress, and Winking Q. Yu, Community structures of networks, Math. Comput. Sci. 1 (2008) 441-457; [citations 11].

  • Huang Zheng-Hai and Gu Wei-Zhe, A smoothing-type algorithm for solving linear complementarity problems with strong convergence properties, Applied Mathematics and Optimization, 57(1) (FEB 2008): 17-29. (SCI: 258DI)

  • Yin Hongxia, Huang Zheng-Hai, and Qi Liqun, The convergence of a Levenberg-Marquardt method for the $l_2$-norm solution of nonlinear inequalities, Numerical Functional Analysis and Optimization, 29(5-6) (May-Jun 2008): 687-716. (SCI: 316TK)

  • Xu Dachuan and Huang Zheng-Hai, Robust solutions of uncertain complex-valued quadratically constrained programs, Acta Mathematica Sinica-English Series, 24(8)(AUG 2008): 1279-1290. (SCI: 338UG)

  • Huang Zheng-Hai, Zhang Yin, and Wu Wei, A smoothing-type algorithm for solving system of inequalities, Journal of Computational and Applied Mathematics, 220(1-2) (OCT 2008): 355-363. (SCI: 340HN)

  • Shi, Guoliang; Yan, Rui Spectral theory of left definite difference operators. J. Math. Anal. Appl. 337 (2008), no. 1, 116–122.

  • F.-Y. Wang, J.-L. Wu, Compactness of Schrödinger semigroups with unbounded below potentials, Bulletin des Sciences Mathématiques, 132(2008), 679--689.

  • R. Durran, A. Neate, A. Truman, F.-Y. Wang, On the divine clockwork: the spectral gap for the correspondence limit of the Nelson diffusion generator for the atomic elliptic state. J. Math. Phys.49 (2008), no. 10, 102103--102125.

  • F.-Y. Wang and B. Wu , Quasi-regular Dirichlet forms on Riemannian path and loop spaces, Forum Math. 20 (2008), no. 6,1084--1096.

  • F.-Y. Wang, From super Poincare to weighted log-Sobolev and entropy-cost inequalities, J. Mathematiques Pure Appl. 90(2008), 270--285.

  • W. Liu and F.-Y. Wang, Harnack inequality and strong Feller property for stochastic fast-diffusion equations, J. Math. Anal. Appl. 342(2008), 651--662.

  • M. Röckner, F.-Y. Wang, Non-monotone stochastic generalized porous media equations, J. Differential Equations 245(2008), 3898--3935.

  • J. Dolbeault, I. Gentil, A. Guillin and F.-Y. Wang, $L^q$-functional inequalities and weighted porous media equations, Potential Analysis. 28 (2008), 35--59.

  • X. Chen and F.-Y. Wang, Construction of larger Riemannian metrics with bounded sectional curvatures and applications, Bull. London Math. Soc. 40(2008),659--663.

  • S. Fang, F.-Y. Wang, Bo Wu, Transportation cost inequality on path spaces with uniform distance, Stoch. Proc. Appl. 118(2008), 2181--2197

  • F.-Y. Wang, generalized transportation-cost inequalities and applications, Pot. Anal. 28(2008), 321--334

  • F.-Y. Wang, Entropy-cost inequalities for diffusion semigroups with curvature unbounded below, Proc. AMS. 136(2008), 3331--3338.

  • F.-Y. Wang, Orlicz-Poincar\'e Inequalities, Proc. Edinburgh Math. Soc. 51(2008), 529--543.

  • Z.H.Huang, Y.Zhang, and W.Wu, A smoothing-type algorithm for solving system of Inequalities, Joural of Computational and Applied Mathematices, 220(2008): 355-363.

  • N.Zhao and W.Wu*, Convergence of a smoothing-type algorithm for the monotone affine variational inequality problem, Appl. Math. Comput., 202(2008): 820-827.

  • D. Liu*, Y. Shang and G. Xu, Design of controllers and compensators of a serially connected string system and its Riesz basis, Control Theory & Applications (In Chinese),2008, 25(5) : 815-818.

  • G. Xu*, D. Liu, Y. Liu, Abstract second order hyperbolic system and applications to controlled network of strings, SIAM Journal on Control and Optimization, 2008, 47(4):1762-1784.

  • 刘晓红,线性支持向量机优化问题的一种光滑算法,计算机工程与应用,2008,31,57-59

  • 刘晓红,一个离散填充函数,计算机工程与应用,2008,28,67-69

  • 基于0-1整数规划交通信号控制优化模型及算法 计算机工程与应用,44,23,2008,223-225

  • 求解线性规划问题的光滑型牛顿算法 计算机工程与应用,44,20,2008,30-35

  • A 0-1 integer LP formulation for real time optimization of traffic signal control .Chinese Control and Decision Conference,2008 ,2008,3170-3173

  • 利用光滑型算法求解线性规划问题 天津大学学报,41,7,2008, 877-883

  • Han Jian, Jiang Nan,Wavelet cross-spectrum analysis of multi-scale disturbance instability and transition on sharp cone hypersonic boundary layer, Chinese Physics Letters, 2008, 25(5), 1731-1733

  • Ma, Li; Zhao, Lin; Song, Xianfa Gradient estimate for the degenerate parabolic equation ut=ΔF(u)+H(u) on manifolds. J. Differential Equations 244 (2008), no. 5, 1157–1177. (被引用9次)

  • Zheng, SiNing; Song, XianFa Quenching rates for heat equations with coupled singular nonlinear boundary flux. Sci. China Ser. A 51 (2008), no. 9, 1631–1643.(被引用4次)

  • Song, Xianfa Blow-up analysis for a system of heat equations with nonlinear flux which obey different laws. Nonlinear Anal. 69 (2008), no. 7, 1971–1980.(被引用8次)

  • Q.-H. Hou, T. Mansour, S. Severini, Partial transposes of permutation matrices, Intergers 8(1) (2008) A49.

  • E. Georgiadis, D. Callan, Q.-H. Hou, Circular digraph walks, k-balanced strings, lattice, Electron. J. Combin. 15(1) (2008), R108.

  • Q.-H. Hou and T. Mansour, Kernel method and linear recurrence system, J. Comput. Appl. Math. 216 (2008) 227--242.

  • W.Y.C. Chen, Q.-H. Hou, Y.-P. Mu, Nonterminating basic hypergeometric series and the q-Zeilberger algorithm, Proc. Edinb. Math. Soc. 51 (2008) 609--633.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态